ARM PAIN AFTER CHEMO

I had a change in chemo drug to Vinblastine from Vincristine as I have peripheral neuropathy in my finger tips. However, after having the Vinblastine a week ago I'm now in terrible pain radiating up my whole left arm from the cannula injection site. I've been back to the hospital and they aren't sure what it is so suggested pain killers and a hot wrap with brufen topical gel but after 2 days of this I'm still in agony. 

Is there anyone who has experienced anything like this and/or anyone who can give advice on how to cope. ️

Parents
  • Hello Big Mama,

                              for me it was a case of considering the alternative ,gritting my teeth and subsequently living with the permanent neuropathy.Regretfully the drugs used are more brutal than caring,and affect some worse than others,but the main thing is that they do an even bigger number on your visitor than they do on you.Hang on in there, and hopefully it eases with time,

                                                                                                                                    David 

Reply
  • Hello Big Mama,

                              for me it was a case of considering the alternative ,gritting my teeth and subsequently living with the permanent neuropathy.Regretfully the drugs used are more brutal than caring,and affect some worse than others,but the main thing is that they do an even bigger number on your visitor than they do on you.Hang on in there, and hopefully it eases with time,

                                                                                                                                    David 

Children
No Data